# SDR YENA2020100900477

- Difficulty date: October 4, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 38,329 hours, 13,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION RAIL DUMMY Y503.2 LOCATED BETWEEN FR 12 AND FR 16 AT FWD GALLEY AREA.  RESOLVED ON W/O: 1027857 TASKCARD: NR-00001, REF AEROMAN NR W/O 2020-193/1 NR 2020-263254.  REMOVED AND REPLACED RAIL DUMMY Y503.2 LOCATED BETWEEN FR 12 TO FR 16 AT FWD GALLEY AREA, IAW SRM A320 51-72-11 AND DRAWING D53114410.  TOOL USED DIGITAL CALIPER P/N:500-464, S/N: B16066721, DUE DATE: JAN-29-2021, DEPTH GAGES P/N: 547-218S, S/N: 003478, DUE DATE: JAN-29-2021 AEROMAN TECH 8614813; RJEY598H QC 8610712; RJEY598H.
